Loading...
Loading...

Go to the content (press return)

Bounded solutions of self-adjoint second order linear difference equations with periodic coefficients

Author
Encinas, A.; Jiménez, M.J.
Type of activity
Journal article
Journal
Open Mathematics
Date of publication
2018-02-25
Volume
16
First page
75
Last page
82
DOI
https://doi.org/10.1515/math-2018-0007 Open in new window
Project funding
The effective resistance as a tool for the study of the inverse problem of the conductances and the analysis of the perturbations on networks
Repository
http://hdl.handle.net/2117/114994 Open in new window
Abstract
In this work we obtain easy characterizations for the boundedness of the solutions of the discrete, self–adjoint, second order and linear unidimensional equations with periodic coefficients, including the analysis of the so-called discrete Mathieu equations as particular cases. In this work we obtain easy characterizations for the boundedness of the solutions of the discrete, self–adjoint, second order and linear unidimensional equations with periodic coefficients, including the analysis of ...
Citation
Encinas, A., Jiménez, M.J. Bounded solutions of self-adjoint second order linear difference equations with periodic coefficients. "Open Mathematics", 25 Febrer 2018, vol. 16, p. 75-82.
Group of research
MAPTHE - Matrix Analysis and Discrete Potential Theory

Attachments